# SDR DALA2019111806742

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 47,568 hours, 33,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT SIGN ABOVE DOOR 1L IS MISSING AND INOPERATIVE. MAINTENANCE INSTALLED A NEW LENS COVER. EMERGENCY LIGHT EXIT SIGN NOW CHECKS GOOD AT DOOR 1L IAW B717 AMM 33-51. (LP #1361214)
